Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Recently started yaz, got bleeding post sex, not on periods due. What could the cause be?

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 2633 Questions
Hi just started taking yaz. I started taking it 2 1/2 weeks ago on the first day of my cycle. I had sex yesterday and found a brown discharge on my fiancé penis. And the next day we had sex again and this time we found blood on him and in me. I feel like I'm going to get my period but I'm not due for 2 weeks. What's going on?
Posted Sun, 26 May 2013 in Women's Health
Answered by Dr. Richa Agarwal 2 hours later

Yaz is combined oral contraceptive pills used for contraception.

Causes of brown discharge after intercourse could be intercourse itself.
The other possible reasons are oral contraceptive pills(birth control pills), sexually transmitted disease (STD).

Since sexually transmitted disease(chlamydia and Gonorrhea) are a possibility it is very important to rule them out. Barrier method(condom) is the effective way to prevent STD.

You should consult a gynecologist to rule out your cause and for your treatment.

Hope I have answered your query. If you have any further query I will answer it.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor